# SDR SWAA043018

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 42,011 hours, 41,619 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gusset
- Part number: 65C10300
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG ACTUATOR UPPER ATTACH FITTING GUSSET CRACKED.  REMOVED AND REPLACED NLG ACTUATOR GUSSET PER SRM.
